Common Fixed Point Theorems Using Compatible Mappings of Type (R) in Semi-metric Space

Authors

  • Umesh Rajopadhyaya School of Management, Kathmandu University
  • K. Jha School of Science, Kathmandu University

DOI:

https://doi.org/10.3126/mefc.v5i5.34762

Keywords:

Semi-metric space, compatible mapping of type R, common fixed point

Abstract

In this paper, we establish a common fixed point theorem for three pairs of self mappings in semi-metric space using compatible mappings of type (R) which improves and extends similar known results in the literature.

Downloads

Download data is not yet available.
Abstract
147
pdf
152

Downloads

Published

2020-12-31

How to Cite

Rajopadhyaya, U., & Jha, K. (2020). Common Fixed Point Theorems Using Compatible Mappings of Type (R) in Semi-metric Space. Mathematics Education Forum Chitwan, 5(5), 40–44. https://doi.org/10.3126/mefc.v5i5.34762

Issue

Section

Articles